# SDR CALA2024090302342

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 149N755017
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0239 - CRACK ON ANGLE FWD FRAME O/B SIDE OF CUT OUT OF RH W/W. RENOVED AND REINSTALL WTB PANELS 198BR, 198CR, AND 198DR IAW B75 7-300 AMM 53-36-02, REMOVED AND REPLACED SUPPORT CHANNEL BRACKET IAW B757-300 SRM 51-40-02 AND BOEING DWG 149N7550, RESTORED SUR FACE PROTECTION IAW B757-300 AMM 51-21-04-51-21-14 AND 51-21-15.
